# SDR MALA040259

- Difficulty date: March 12, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 8,289 hours, 8,389 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM HIGH TEMP LIGHT CAME ON INFLIGHT.  AIR RETURN TO MEM.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW 32-30-17-05.  LEAK CHECKS AND BLEED DOWN LEAK CHECKS GOOD.
